# SDR ASOA2015060913074

- Difficulty date: May 19, 2015
- Submitted: June 9, 2015
- Operation: Air carrier
- Aircraft: N752EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 10166
- Aircraft time: 25,595 hours, 18,072 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Bs 533
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO LOCK BLOCK MOUNTING DOUBLER AT BS 533 AND STR 27 CORRODED MAC55QC 5-18-15.  REPLACED FWD CARGO LOCATED L BLOCK MOUNTING DOUBLER AT FS 533 AND STR 27 IAW SRM 51-42-10-001-001-A01, 51-42-21-001-001-A01, 51-40-11-001-001-A01.  SDR CLOSED.
